Alert archive / Oklahoma / High Wind Warnings in 2008
High Wind Warning 4, NWS Norman, OK
NWS Norman, OK issued this high wind warning at May 25, 2008, 2:28 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2008, 2:28 AM CDT (07:28 UTC)
- Expired
- May 25, 2008, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3073 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 250728 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 228 AM CDT SUN MAY 25 2008 OKZ024-025-027>029-251000- /O.UPG.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/ /O.NEW.KOUN.HW.W.0004.080525T0728Z-080525T1000Z/ CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND- INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE 228 AM CDT SUN MAY 25 2008 .STRONG WINDS ARE OCCURRING IN ADVANCE OF DISSIPATING THUNDERSTORMS APPROACHING CENTRAL OKLAHOMA. ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST OR SOUTH WIND GUSTS 70 TO 80 MPH ARE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ023-038>041-044>046-250900- /O.CON.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/ CADDO-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- INCLUDING THE CITIES OF...ANADARKO...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE 228 AM CDT SUN MAY 25 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. GUSTY SOUTHWEST WIND UP TO 50 MPH WILL OCCUR IN THE WAKE OF DISSIPATING THUNDERSTORMS. $$
1 follow-up statement
000 WWUS74 KOUN 250806 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 306 AM CDT SUN MAY 25 2008 OKZ024-025-027>029-251000- /O.CON.KOUN.HW.W.0004.000000T0000Z-080525T1000Z/ CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND- INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE 306 AM CDT SUN MAY 25 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST OR SOUTH WIND GUSTS 70 TO 80 MPH ARE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ037-TXZ085-086-250915- /O.EXA.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/ TILLMAN-WILBARGER-WICHITA- INCLUDING THE CITIES OF...FREDERICK...VERNON...WICHITA FALLS 306 AM CDT SUN MAY 25 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. GUSTY SOUTHWEST WIND UP TO 50 MPH WILL OCCUR IN THE WAKE OF DISSIPATING THUNDERSTORMS. $$ OKZ023-038>041-044>046-250915- /O.CON.KOUN.WI.Y.0027.000000T0000Z-080525T0900Z/ CADDO-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- INCLUDING THE CITIES OF...ANADARKO...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE 306 AM CDT SUN MAY 25 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. GUSTY SOUTHWEST WIND UP TO 50 MPH WILL OCCUR IN THE WAKE OF DISSIPATING THUNDERSTORMS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 24, 8:58 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 24, 8:58 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 858 PM CDT SAT MAY 24 2008 .DISCUSSION... SCATTERED STORMS... MANY OF WHICH ARE/HAVE BEEN SEVERE... WILL CONTINUE TO FORM ALONG BOUNDARIES THIS EVENING AND OVERNIGHT. THE TWO MAIN BOUNDARIES INCLUDE THE OUTFLOW BOUNDARY FROM STORMS LAST NIGHT... WITH SOME ALTERATION BY THE STORMS THIS AFTERNOON... AND ANOTHER BOUNDARY OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THE OUTFLOW BOUNDARY WAS SUBTLE... BUT APPEARED TO EXTEND FROM NORTH OF WATONGA TO NEAR STILLWATER. THE OTHER BOUNDARY... PROBABLY A PRE-FRONTAL TROUGH... WAS MORE APPARENT BUT RATHER DIFFUSE FROM AROUND CLINTON TO ALTUS AND SOUTH TO ABILENE. HAVE RAISED POPS CONSIDERABLY FOR THIS EVENING AND OVERNIGHT DUE TO THE ONGOING CONVECTION AND THE LIKELIHOOD THAT IT WILL CONTINUE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 90 69 88 / 50 10 10 10 HOBART OK 71 94 68 92 / 50 10 20 10 WICHITA FALLS TX 74 94 70 93 / 50 10 10 10 GAGE OK 69 93 70 91 / 20 10 20 10 PONCA CITY OK 74 90 72 89 / 80 10 20 20 DURANT OK 73 91 72 88 / 10 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/23
Hazardous weather outlook, May 24, 4:30 PM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT MAY 24 2008
OKZ004>048-050>052-TXZ083>090-281200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
430 PM CDT FRI MAY 24 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PART OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MAIN AREA OF CONCERN IS NORTH-CENTRAL OKLAHOMA... NORTH OF
ALVA... TO KINGFISHER... TO GUTHRIE... TO CHANDLER. ADDITIONAL
SEVERE STORMS MAY OCCUR ACROSS THE REMAINDER OF OKLAHOMA... INTO
WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND
EVENING.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND WIND GUSTS TO 70
MPH.
RECOMMENDED ACTIONS...
STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PREPARE FOR
ACTIVATION THIS AFTERNOON THROUGH TONIGHT.
DISCUSSION...
THE OUTFLOW BOUNDARY FROM THUNDERSTORMS LAST NIGHT EXTENDED FROM
FAIRVIEW TO CHANDLER LATE THIS AFTERNOON. THIS BOUNDARY MAY DRIFT
SLOWLY NORTH. SOUTH OF THIS BOUNDARY THERE IS SUBSTANTIALLY MORE
LOW-LEVEL MOISTURE AND SUNSHINE. CONVECTIVE INHIBITION IS EXPECTED
TO BE SUFFICIENTLY LOW FOR THUNDERSTORM DEVELOPMENT. THUNDERSTORMS
THAT DEVELOP NEAR THIS BOUNDARY WILL BE IN A REGION OF STRONG
LOW-LEVEL CONVERGENCE WITH FAVORABLE VEERING WINDS ALOFT.
THUNDERSTORMS IN THIS PART OF NORTH CENTRAL OKLAHOMA MAY PRODUCE
TORNADOES AND ASSOCIATED VERY LARGE HAIL.
A STATIONARY FRONT WILL BE PRESENT THROUGH TONIGHT IN THE ZONE
BETWEEN ALVA AND ALTUS. CONVERGENCE HERE WILL BE LESS THAN THAT IN
NORTH-CENTRAL OKLAHOMA. INSTABILITY WILL BE HIGH THIS AFTERNOON AND
EVENING... AND THE BOUNDARY MAY PROVIDE FOCUS FOR THUNDERSTORM
DEVELOPMENT. THE MAIN SEVERE THREAT IN THIS AREA IS LARGE HAIL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SUNDAY AND MONDAY... THE DRY LINE WILL SET UP IN THE EASTERN TEXAS
PANHANDLE... WHILE JET STREAM WINDS CARRY STORMS OFF THE DRYLINE
TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A CHANCE OF
SEVERE THUNDERSTORMS ACROSS WESTERN AND NORTHERN OKLAHOMA EACH
AFTERNOON AND EVENING THROUGH MEMORIAL DAY.
ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS
WILL DECREASE... RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
CMSIn the hours before
Special weather statement, May 24, 10:56 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1056 PM CDT SAT MAY 24 2008 OKZ037-038-044-045-TXZ086-090-250430- COTTON OK-JEFFERSON OK-TILLMAN OK-COMANCHE OK-WICHITA TX-CLAY TX- 1056 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COMANCHE...COTTON... JEFFERSON...TILLMAN AND WICHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM LOVELAND TO WICHITA FALLS...TO 12 MILES SOUTH OF HENRIETTA AT 1056 PM CDT...MOVING NORTHEAST AT 40 MPH. A WIND SHIFT WILL DELIVER GUSTS AROUND 50 MPH...FOLLOWED SEVERAL MINUTES LATER BY THE ARRIVAL OF HEAVY RAIN...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. BURKE
Special weather statement, May 24, 11:07 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1107 PM CDT SAT MAY 24 2008 OKZ007-008-250430- KAY OK-GRANT OK- 1107 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES WEST OF RENFROW TO 5 MILES NORTHWEST OF NARDIN AT 1107 PM CDT...MOVING NORTH AT 19 MPH. SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY. BURKE
Special weather statement, May 24, 11:32 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1132 PM CDT SAT MAY 24 2008 OKZ038-039-044-045-TXZ090-250515- COTTON OK-JEFFERSON OK-COMANCHE OK-STEPHENS OK-CLAY TX- 1132 PM CDT SAT MAY 24 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COMANCHE...COTTON... JEFFERSON AND STEPHENS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 SOUTHEAST OF LAWTON TO WARIKA...TO BELLEVUE AT 1132 PM CDT...MOVING EAST AT 40 MPH. A WIND SHIFT WILL DELIVER GUSTS BETWEEN 35 AND 50 MPH...FOLLOWED SEVERAL MINUTES LATER BY THE ARRIVAL OF HEAVY RAIN...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. SEVERE WEATHER IS NOT CURRENTLY EXPECTED...BUT ISOLATED SEVERE WIND GUSTS REMAIN POSSIBLE. BURKE
Local storm report, May 24, 11:57 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TORNADO 2 W LACEY 36.12N 98.12W
05/24/2008 KINGFISHER OK BROADCAST MEDIA
LIFTED 239PM 1N LACEY. REPORT VIA KWTV
0245 PM TORNADO 2 NE LACEY 36.14N 98.05W
05/24/2008 KINGFISHER OK BROADCAST MEDIA
LIFTED 256PM 5 NE LACEY
0307 PM TORNADO 4 SW BISON 36.16N 97.94W
05/24/2008 KINGFISHER OK BROADCAST MEDIA
LIFTED 316PM. SPOTTER AND MEDIA VERIFIED.
0345 PM TORNADO 8 SW DOUGLAS 36.18N 97.77W
05/24/2008 GARFIELD OK BROADCAST MEDIA
LIFTED 1548PM. SPOTTER AND MEDIA VERIFIED
0445 PM HAIL 1 E DOUGLAS 36.26N 97.65W
05/24/2008 E2.75 INCH GARFIELD OK EMERGENCY MNGR
0458 PM HAIL 2 E DOUGLAS 36.26N 97.63W
05/24/2008 E1.00 INCH GARFIELD OK EMERGENCY MNGR
0853 PM HAIL 4 W DRUMMOND 36.30N 98.11W
05/24/2008 E0.88 INCH MAJOR OK EMERGENCY MNGR
0858 PM HAIL 6 E BILLINGS 36.53N 97.34W
05/24/2008 E1.75 INCH NOBLE OK TRAINED SPOTTER
0919 PM HAIL POND CREEK 36.67N 97.80W
05/24/2008 E1.25 INCH GRANT OK TRAINED SPOTTER
RELAYED BY GARFIELD COUNTY EMERGENCY MANAGER
1047 PM HAIL 4 NNW HAYNESVILLE 34.15N 98.95W
05/24/2008 E1.00 INCH WICHITA TX AMATEUR RADIO
PEA TO QUARTER HAIL
&&
BURKESpecial weather statement, May 25, 12:21 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1221 AM CDT SUN MAY 25 2008 OKZ040-041-046-050-250600- LOVE OK-MURRAY OK-GARVIN OK-CARTER OK- 1221 AM CDT SUN MAY 25 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...LOVE AND MURRAY COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DUNCAN TO LOCO TO PETERSBURG AT 1221 AM CDT...MOVING EAST AT 40 MPH. A WIND SHIFT WILL DELIVER GUSTS BETWEEN 30 AND 40 MPH...FOLLOWED SEVERAL MINUTES LATER BY THE ARRIVAL OF HEAVY RAIN...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. SEVERE WEATHER IS NOT CURRENTLY EXPECTED...BUT ISOLATED SEVERE WIND GUSTS REMAIN POSSIBLE. BURKE
Special weather statement, May 25, 1:08 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 108 AM CDT SUN MAY 25 2008 OKZ041-046-047-250630- MURRAY OK-JOHNSTON OK-CARTER OK- 108 AM CDT SUN MAY 25 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JOHNSTON AND MURRAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF ARDMORE AT 108 AM CDT...MOVING NORTHEAST AT 27 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 38 min |
| May 24, 7:28 PM CDT | Tornado Warning | OUN | Noble | 32 min |
| May 24, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| May 24, 7:40 PM CDT | Tornado Warning | OUN | Noble | 35 min |
| May 24, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 47 min |
| May 24, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| May 24, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 28 min |
| May 24, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 49 min |
| May 24, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 45 min |
| May 24, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 47 min |
| May 24, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 45 min |
| May 24, 9:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 26 min |
| May 24, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| May 24, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 39 min |
| May 25, 12:19 AM CDT | Wind Advisory | OUN | Caddo, Canadian, Carter, Cleveland, Comanche, Cotton and 10 more | 4 hr |
Nearby
High Wind Warnings in Oklahoma, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.